Note on a diffraction-amplification problem

Philippe Mounaix, Joel L. Lebowitz

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We investigate the solution of the equation ∂tε(x, t) - iD∂x2ε(x, t) = λ|S(x, t)| 2ε(x, t), for x in a circle and S(x, t) a Gaussian stochastic field with a covariance of a particular form. It is shown that the coupling λc at which 〈|ε|〉 diverges for t ≥ 1 (in suitable units), is always less or equal for D > 0 than D = 0.

Original languageEnglish (US)
Pages (from-to)5289-5294
Number of pages6
JournalJournal of Physics A: Mathematical and General
Volume37
Issue number20
DOIs
StatePublished - May 21 2004

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Note on a diffraction-amplification problem'. Together they form a unique fingerprint.

Cite this